# SDR 2007FA0000083

- Difficulty date: January 23, 2007
- Submitted: January 23, 2007
- Operation: General aviation
- Aircraft: N9986N
- Make and model: Cessna 180J
- Aircraft serial: 18052641
- Aircraft time: 1,009 hours
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 07520161011
- Condition: Missing
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE SEALS FOUND MISSING. AD 77-04-05 PERTAINING TO THIS DEFECT HAD BEEN PREVIOUSLY ACCOMPLISHED IN 1977. DUE TO THE AGE OF THE FLEET I BELIEVE THAT THE ONE TIME INSPECTION IAW THIS AD IS INSUFFICIENT. AS THIS IS NOT THE FIRST TIME I HAVE FOUND THE SAME CONDITION ON OTHER AIRCRAFT I WOULD CONSIDER UPDATING THE AD TO INCLUDE REPETITIVE INSPECTIONS AT ANNUAL/100 HOUR INTERVALS.
